On the uniqueness of solutions of the generalized Tricomi problem
Doklady Akademii Nauk, Tome 321 (1991) no. 6, pp. 1151-1154
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_321_6_a5,
author = {N. Yu. Kapustin and K. B. Sabitov},
title = {On the uniqueness of solutions of the generalized {Tricomi} problem},
journal = {Doklady Akademii Nauk},
pages = {1151--1154},
year = {1991},
volume = {321},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_321_6_a5/}
}
N. Yu. Kapustin; K. B. Sabitov. On the uniqueness of solutions of the generalized Tricomi problem. Doklady Akademii Nauk, Tome 321 (1991) no. 6, pp. 1151-1154. http://geodesic.mathdoc.fr/item/DAN_1991_321_6_a5/